×

Found 400,976 Documents (Results 1–100)

100
MathJax

Generalized solutions of the second boundary-value problem for differential-difference equations with variable coefficients on intervals of noninteger length. (English. Russian original) Zbl 07550605

Math. Notes 111, No. 6, 913-924 (2022); translation from Mat. Zametki 111, No. 6, 873-886 (2022).
MSC:  34Kxx 93Cxx 49Kxx
PDF BibTeX XML Cite
Full Text: DOI

Local dynamics of a singularly perturbed second order equation with state-dependent delay. (English. Russian original) Zbl 07550595

Math. Notes 111, No. 5, 818-822 (2022); translation from Mat. Zametki 111, No. 5, 795-799 (2022).
MSC:  34Kxx 34-XX 49Jxx
PDF BibTeX XML Cite
Full Text: DOI

\(C^*\)-algebras of transmission problems and elliptic boundary value problems with shift operators. (English. Russian original) Zbl 07550584

Math. Notes 111, No. 5, 701-721 (2022); translation from Mat. Zametki 111, No. 5, 692-716 (2022).
MSC:  46Lxx 35Sxx 35Jxx
PDF BibTeX XML Cite
Full Text: DOI

Numerical simulation of the variable order fractional integro-differential equation via Chebyshev polynomials. (English. Russian original) Zbl 07550583

Math. Notes 111, No. 5, 688-700 (2022); translation from Mat. Zametki 111, No. 5, 676-691 (2022).
MSC:  26Axx 33Exx 34Axx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference